MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD3005-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that shortly after the implant procedure the patient developed leg pain and loss of sensation.Subsequently, the physician explanted the lead.The ipg was left in place for future re-implant of a new lead.The patient is recovering from his symptoms.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7578134
Report Number3008514029-2018-00252
Device Sequence Number16773006
Product Code LGW
UDI-Device Identifier00813426020428
UDI-Public00813426020428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/27/2020
Device Model NumberLEAD3005-70B
Device Lot Number94406362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR